# SDR DXTA2016030806196

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 12,356 hours, 6,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 1159WM20050123
- Condition: Corroded
- Location: Flap Track
- Part time: 12,356 hours, 6,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK SUPPORT FITTING A, CORROSION FOUND AT FLAP TRACK SUPPORT FITTING BOLT HOLE.  AFTER CORROSION WAS REMOVED FROM BORE OF A FLAP TRACK UPPER ASSEMBLY FOUND BUSHINGS TO MEASURE BEYOND LIMITS OF .6245-.6255 IAW DWG 1159WM20054.  INSTALLED LT A TRACK ASSEMBLY WITH UPPER & LOWER FITTINGS TO REAR BEAM AREA IAW DWGS 1159W20014 & 1159W40003.  INSTALLED A FLAP TRACK ANGLE BRACKET INSIDE THE FUEL TANK, BETWEEN RIBS 128.700 & 154.700, THAT WAS REMOVED TO ACCESS FASTENERS FOR FLAP TRACK REPLACEMENT IAW DWG 1159W40001 REV L.
